Regular growth of subharmonic functions of several variables.
Mathematica Scandinavica, Tome 73 (1993) no. 2, pp. 229-245
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1993__73_2_167269,
author = {Yang Xing},
title = {Regular growth of subharmonic functions of several variables.},
journal = {Mathematica Scandinavica},
pages = {229--245},
year = {1993},
volume = {73},
number = {2},
zbl = {0813.31002},
url = {http://geodesic.mathdoc.fr/item/MS2_1993__73_2_167269/}
}
Yang Xing. Regular growth of subharmonic functions of several variables.. Mathematica Scandinavica, Tome 73 (1993) no. 2, pp. 229-245. http://geodesic.mathdoc.fr/item/MS2_1993__73_2_167269/